×

Found 80 Documents (Results 1–80)

Riesz type integral representations for comonotonically additive functionals. (English) Zbl 1275.28019

Li, Shoumei (ed.) et al., Nonlinear mathematics for uncertainty and its applications. Proceedings of the international conference, NL-MUA2011, Beijing, China, September 7–9, 2011. Berlin: Springer (ISBN 978-3-642-22832-2/hbk; 978-3-642-22833-9/ebook). Advances in Intelligent and Soft Computing 100, 35-42 (2011).
MSC:  28E10
PDFBibTeX XMLCite
Full Text: DOI

A version of Lebesgue decomposition theorem for non-additive measure. (English) Zbl 1181.28023

Torra, Vicenç (ed.) et al., Modeling decisions for artificial intelligence. 4th international conference, MDAI 2007, Kitakyushu, Japan, August 16–18, 2007. Proceedings. Berlin: Springer (ISBN 978-3-540-73728-5/pbk). Lecture Notes in Computer Science 4617. Lecture Notes in Artificial Intelligence, 168-173 (2007).
MSC:  28E10
PDFBibTeX XMLCite
Full Text: DOI

Some new results on Macaulay posets. (English) Zbl 0961.06003

Althöfer, Ingo (ed.) et al., Numbers, information and complexity. Dedicated to Rudolf Ahlswede on the occasion of his 60th birthday. Dordrecht: Kluwer Academic Publishers. 75-94 (2000).
MSC:  06A07 05D05
PDFBibTeX XMLCite

Intersection dimension and canonical modules. (English) Zbl 0931.13008

Caenepeel, Stefaan (ed.) et al., Rings, Hopf algebras, and Brauer groups. Proceedings of the fourth week on algebra and algebraic geometry, SAGA-4, Antwerp and Brussels, Belgium, September 12–17, 1996. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 197, 287-297 (1998).
MSC:  13C15 13H99
PDFBibTeX XMLCite

Measures and differential equations in infinite-dimensional space. (English) Zbl 0753.46027

Mathematics and Its Applications. Soviet Series. 76. Dordrecht etc.: Kluwer Academic Publishers. xv, 337 p. (1991).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software